I am currently 20 wks pregnant and noticed about a week ago that I had a small rash on my hands. It went away after a couple of days so I thought nothing of it. A few days later my hands started to peel. And yesterday, my feet started peeling as well. The peeling on my feet was severe, a full layer of skin came off the entire sole of my foot. Does anyone know what this may be or what causes it? And does it require urgent medical attention or can it wait 4 days until I go in for my next appt with my OB? Any advice is greatly appreciated. Thanks.
Pregnancy related allergy reaction are known and seen anytime in pregnancy. They present with lesions anywhere in the body and are relieved with end of pregnancy and anti-allergics.
How are you doing now? Have you consulted an allergy specialist for your symptoms?
Have you had any benefit from calamine lotion and antihistamine medications?
This could be related to hormonal changes associated with the pregnancy and postpartum period. 'The varied collection of skin peculiarities that crop up during pregnancy, including rashes, redness, acne, discolorations, and other eruptions.'
'It's those pregnancy hormones at work yet again, causing your pores to secrete excess oil, making you vulnerable to heat rash, and visiting discolorations on your face, legs, palms, and soles. They're even responsible for a particularly unpleasant kind of skin eruption known as PUPPP (pruritic urticarial papules and plaques of pregnancy), or lesions in your stretch marks. Skin tags, or small, raised growths on the skin, are common during pregnancy, too, particularly under your arms.'
You could read more about this at the following link -
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.